# SDR DL76S010172

- Difficulty date: January 30, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 42,071 hours, 19,993 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND SEVERAL CIRCUIT BRAKERS POPPED.  T/S AND FOUND WIRE BUNDLE SHORTED AND BURNT ABOVE C-1 CARGO DOOR CEILING.  REPLACED/REPAIRED APPROX 80 WIRES.  INCIDENT UNDER INVESTIGATION.
